# SDR 0402129760

- Difficulty date: November 25, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- Aircraft time: 78,747 hours, 84,880 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Missing
- Location: Tailcone Slide
- Component: Slide
- Component part number: 13621228
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LINE CHECK INSPECTION FOUND THE AFT EVACUATION SLIDE MISSING THE DEPLOYMENT STRAPS.  MAINTENANCE INSTALLED THE STRAPS PER ROUTINE WORK CARD 2560-4064M, STEP 3G, RII INSPECTION REQUIRED AND COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.
